WoRMS taxon details

Checked: verified by a taxonomic editorManzanelloidea Chronic, 1952

382245  (urn:lsid:marinespecies.org:taxname:382245)

accepted
Superfamily
marine
Bouchet, P.; Gofas, S. (2010). Manzanelloidea Chronic, 1952. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=382245 on 2017-12-12

Date
action
by
2009-02-03 09:16:23Z
created
2010-07-08 21:55:35Z
changed
2010-07-21 10:01:51Z
changed
2010-10-09 17:37:21Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. Malacologia 52(2): 1-184. [details]   

basis of record  (ofChecked: verified by a taxonomic editorNucinelloidea) Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. Malacologia 52(2): 1-184. [details]